# SDR REXA2013082301548

- Difficulty date: August 23, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N910XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15143
- Aircraft time: 14,672 hours, 9,457 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LOWER TCAS ANTENNA MOUNTING SURFACE CORRODED.  REPAIRED FWD LOWER TCAS ANTENNA MOUNTING SURFACE IAW REO 690-53-21-522 AND EO R53468.
